Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


soars on toe
Jun 30, 2010

i developed three soars on my toes and it will not heal i''ve had the soars for 7 months. not painful but i cannot ware slippers. how do i clear this up. also i'm hiv positive

Response from Dr. Henry

Many conditions (both HIV related and unrelated) can cause toe/foot problems. You need to see your HIV doc and possible have a consultation with a dermatologist or podiatrist to make proper diagnosis so proper treatment can be offered. KH



Previous
lipodystrophy and Cancer of the Fat tissue
Next
Management of Norvir Side effects: Abdominal/Back pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement